# SDR ASOA2014040410289

- Difficulty date: March 30, 2014
- Submitted: April 4, 2014
- Operation: Air carrier
- Aircraft: N859AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7421
- Aircraft time: 31,507 hours, 28,367 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON INBD AFT OF F/A STATION INOPERATIVE.   REPLACED WIRE SPLICES FOR EMERGENCY LIGHT IAW ESPM 20-17-31.  FOUND EMERGENCY LIGHTS AT SERVICE DOOR CONNECTOR NOT CONNECTED.  CONNECTED  IAW AMM 33-51-04 ESPM 20-17-31.  OPS TEST ALL EMERGENCY LIGHTS GOOD IAW AMM 33-51-00-710-801.
